# SDR SWAA2022010658149

- Difficulty date: January 4, 2022
- Submitted: January 6, 2022
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 22,746 hours, 10,305 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SERVICE DOOR DOES NOT CLOSE PROPERLY. ; / [01] ADJUSTED SERVICE ENTRY (FWD) DOOR PER AMM 52-41-21. CKS OK.
